Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 44, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 21, 2013, 10:20 PM CST for 4 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2013, 10:20 PM CST (04:20 UTC)
- Expired
- Feb 22, 2013, 1:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clarke County, MS, Covington County, MS, Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 845 m²/s²
- 0-3 km storm-relative helicity
- 1181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
120
WGUS54 KJAN 220420
FFWJAN
MSC023-031-061-067-220715-
/O.NEW.KJAN.FF.W.0044.130222T0420Z-130222T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1020 PM CST THU FEB 21 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF QUITMAN...
JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STRINGER...
SOUTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 115 AM CST
* AT 1020 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
PAULDING TO 15 MILES NORTHWEST OF SANFORD MOVING EAST AT 35 MPH.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO TWO
INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROSE
HILL...ORANGE...MOSELLE...MOSS...STONEWALL...SABLE...BARNETT...
HEIDELBERG...STAFFORD SPRINGS...TUCKERS CROSSING...MIDDLETON...
SANDERSVILLE...GOODWATER...SNELL...MILL CREEK...SYKES...DE SOTO AND
CRANDALL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3189 8848 3183 8874 3182 8893 3160 8894
3143 8940 3145 8959 3153 8960 3158 8969
3165 8943 3178 8943 3180 8940 3181 8931
3223 8932 3222 8842
$$
BKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 7:16 PM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Feb 21, 7:16 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 716 PM CST THU FEB 21 2013 ...SOME SEVERE STORMS POSSIBLE ACROSS SOUTHERN AREAS TONIGHT... .UPDATE...STRONG AND SEVERE TSTM POTENTIAL CONTINUES FOR AREAS ALONG AND SOUTH OF I-20. MAIN RISK WILL BE FRONT DMG WINDS WITH SOME POTENTIAL FOR BRIEF TORNADO DEVELOPMENT. DUE TO THIS...A TORNADO WATCH IS IN EFFECT FOR THAT PORTION OF THE CWA. SOME STRONG STORMS ARE POSSIBLE FOR A 1-2 COUNTY CORRIDOR ALONG AND JUST N OF I-20. ADJUSTED GRAPHICS TO INDICATE THE NEW RISK AREAS. THE WARM FRONT LOOKS TO BE THE FOCUS OF THE MAIN CONVECTION WITH ADDITIONAL CLUSTERS RIDING ON THE PREV STORMS OUTFLOW. THE WARM FRONT IS SITUATED ROUGHLY FROM VICKSBURG TO CRYSTAL SPRINGS TO HEIDELBURG. THIS FITS WELL WITH THE CURRENT TOR WATCH. OTHER MODIFICATIONS TO FORECAST ELEMENTS INCLUDED REMOVING TSRA FROM THE NW AND INCREASING POPS FOR CENTRAL SECTIONS. FURTHER UPDATES WILL REFINE THE PROGRESSION OF THE RAIN AREA AND LOWERING OF POPS WILL COINCIDE. /CME/ && .AVIATION...COMBINATION OF IFR/MVFR CONDITIONS WILL BE THE FOCUS THIS EVENING INTO MOST OF THE OVERNIGHT. MAIN ISSUES WILL BE TIMING THE CONVECTION AND THE FLIGHT RESTRICTIONS ASSOCIATED WITH THAT. THE 00Z TAF ISSUANCE WAS FOCUSED ON THE FIRST 6-10 HRS. IMPROVING CONDITIONS LOOK LIKELY BEYOND 12-15 FRI. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 49 70 42 65 / 100 34 23 8 MERIDIAN 54 70 44 68 / 100 45 43 14 VICKSBURG 45 69 40 61 / 62 25 12 6 HATTIESBURG 60 70 51 71 / 100 58 55 20 NATCHEZ 48 69 43 63 / 63 39 21 8 GREENVILLE 40 57 36 55 / 49 9 9 5 GREENWOOD 42 63 36 60 / 61 13 9 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/
Hazardous weather outlook, Feb 21, 2:35 PM CST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 235 PM CST THU FEB 21 2013 LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>055-059>063- 222045- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY STRONG AND SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS WITH LOCALIZED FLASH FLOODING POSSIBLE. A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE LIKELY NEEDED THIS AFTERNOON AND EVENING. MSZ044>046-050>052-056>058-064>066-072>074-222045- LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY STRONG AND SEVERE STORMS WILL BE POSSIBLE EARLY THIS EVENING AND THROUGH PORTIONS OF THE OVERNIGHT. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS AND POTENTIALLY CAUSE FLASH FLOODING. A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO THE EVENING HOURS. PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE FRIDAY INTO FRIDAY EVENING AS THE FRONT STALLS ACROSS FAR SOUTHEAST MISSISSIPPI. PONDING WATER MAY DEVELOP ACROSS LOW ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. THERE IS A CHANCE THAT LOCAL FLOODING ISSUES WILL DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS EVENING THROUGH FRIDAY EVENING. ARZ074-075-MSZ018-019-025>039-222045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT AS A FRONT MOVES THROUGH THE REGION. STORMS WITH A POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH AND LARGE QUARTER SIZE HAIL WILL DEVELOP OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA DURING THE LATE AFTERNOON AND EXTEND INTO NORTHEAST MISSISSIPPI TONIGHT. HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS ACTIVITY AS TRAINING OF THUNDERSTORMS COULD OCCUR...LEADING TO FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Local storm report, Feb 21, 8:46 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 5 NNE FLOWOOD 32.39N 90.07W
02/21/2013 E0.50 INCH RANKIN MS TRAINED SPOTTER
DIME SIZE HAIL OBSERVED ON THE SPILLWAY
0325 PM TSTM WND DMG 3 SSW CRANFIELD 31.50N 91.23W
02/21/2013 ADAMS MS EMERGENCY MNGR
2 TREES DOWN...ONE ON LIBERTY RD AND CRANFIELD RD.
0350 PM TSTM WND DMG 2 NW ROXIE 31.53N 91.09W
02/21/2013 FRANKLIN MS NWS EMPLOYEE
PINE TREE SNAPPED ALONG HWY 84.
0510 PM TORNADO CLAYTON 31.72N 91.54W
02/21/2013 CONCORDIA LA LAW ENFORCEMENT
ROOF WAS BLOWN OFF A HOUSE ALONG HWY 65 NEAR CLAYTON.
LIKELY TORNADO BASED OFF PHOTO.
0532 PM FLASH FLOOD 2 SW JACKSON 32.30N 90.23W
02/21/2013 HINDS MS EMERGENCY MNGR
REPORTS OF STREET FLOODING AT METAIRIE ROAD AND DUANE
STREET.
0535 PM FLASH FLOOD 6 W FLOWOOD 32.31N 90.20W
02/21/2013 HINDS MS EMERGENCY MNGR
REPORTS OF STREET FLOODING AT WEST MONUMENT STREET AND
WEST CAPITOL STREET.
0730 PM FLASH FLOOD PEARL 32.27N 90.11W
02/21/2013 RANKIN MS PUBLIC
REPORT OF STREET FLOODING IN PEARL ON PEMBERTON DRIVE.
ALSO SKYLINE DRIVE IS BEING CLOSED DUE TO STREET
FLOODING. REPORT RELAYED VIA SOCIAL MEDIA.
0750 PM TSTM WND DMG 2 N CRYSTAL SPRINGS 32.02N 90.36W
02/21/2013 COPIAH MS EMERGENCY MNGR
TREE WAS BLOWN DOWN ON HWY 51
0830 PM FLASH FLOOD FLORENCE 32.15N 90.13W
02/21/2013 RANKIN MS TRAINED SPOTTER
REPORTS OF FLOODING WITH CREEKS/DITCHES OVERFLOWING WITH
LOTS OF STANDING WATER IN YARDS.
0830 PM HEAVY RAIN FLORENCE 32.15N 90.13W
02/21/2013 E3.30 INCH RANKIN MS TRAINED SPOTTER
TRAINED SPOTTER REPORTED AN ESTIMATED 3.30 INCHES OF
RAINFALL HAS FALLEN OVER THE LAST 3 TO 4 HOURS.
&&
DCOXLocal storm report, Feb 21, 8:47 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN CRYSTAL SPRINGS 31.99N 90.36W
02/21/2013 M2.60 INCH COPIAH MS EMERGENCY MNGR
0846 PM HEAVY RAIN NATCHEZ 31.55N 91.39W
02/21/2013 M2.10 INCH ADAMS MS EMERGENCY MNGR
AT EOC
&&
GERARDLocal storm report, Feb 21, 9:08 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL FAYETTE 31.71N 91.06W
02/21/2013 E0.75 INCH JEFFERSON MS LAW ENFORCEMENT
&&
CMELocal storm report, Feb 21, 9:17 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 3 SW FOREST 32.33N 89.51W
02/21/2013 SCOTT MS LAW ENFORCEMENT
A COUPLE ROADS FLOODED ACROSS THE SOUTHERN PART OF THE
COUNTY.
&&
CMESpecial weather statement, Feb 21, 9:58 PM CST, 22 minutes before
MSZ056-057-065-066-220430-
SMITH MS-JONES MS-JASPER MS-COVINGTON MS-
958 PM CST THU FEB 21 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
958 PM CST THU FEB 21 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES SOUTH OF
PINEVILLE TO 5 MILES SOUTHWEST OF MOUNT OLIVE AT 958 PM CST...MOVING
EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN COVINGTON...JASPER...NORTHWESTERN JONES AND
EASTERN SMITH COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3194 8898 3172 8929 3165 8975 3172 8975
3186 8955 3214 8941 3221 8891 3206 8891
TIME...MOT...LOC 0358Z 261DEG 35KT 3208 8933 3188 8943
3171 8967
BKLocal storm report, Feb 21, 10:11 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1011 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD CRYSTAL SPRINGS 31.99N 90.36W
02/21/2013 COPIAH MS EMERGENCY MNGR
MANY STREETS ARE FLOODED AROUND CRYSTAL SPRINGS...SOME
WITH A LOT OF WATER COVERING THEM...ALSO SOME STREETS
THAT RARELY FLOOD HAD WATER COVERING THEM.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:22 PM CST | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| Feb 21, 6:25 PM CST | Special Weather Statement | JAN | Neshoba, Newton | 45 min |
| Feb 21, 6:44 PM CST | Special Weather Statement | JAN | Hinds, Rankin | 41 min |
| Feb 21, 6:58 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 47 min |
| Feb 21, 7:24 PM CST | Tornado Warning | JAN | Claiborne, Copiah | 51 min |
| Feb 21, 7:25 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 1 more | 2 hr |
| Feb 21, 7:39 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 51 min |
| Feb 21, 7:49 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott, Smith | 116 min |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Hinds, Rankin | 6 days |
| Feb 21, 9:26 PM CST | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 3 hr |
| Feb 21, 9:29 PM CST | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Simpson and 1 more | 3 hr |
| Feb 21, 9:58 PM CST | Special Weather Statement | JAN | Jasper | 32 min |
| Feb 21, 10:01 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Feb 21, 10:20 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 2 more | 8 hr |
| Feb 21, 10:37 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 53 min |
| Feb 21, 11:27 PM CST | Tornado Warning | JAN | Jasper, Jones | 33 min |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 22, 9:23 AM CST | River Flood Warning | JAN | Leake | 6 days |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Jones | 25 hr |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Clarke | 3 days |
| Feb 22, 12:25 PM CST | Special Weather Statement | JAN | Adams | 40 min |
| Feb 22, 12:30 PM CST | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Feb 22, 1:00 PM CST | Special Weather Statement | JAN | Marion | 45 min |
| Feb 22, 1:02 PM CST | Severe Thunderstorm Warning | JAN | Adams | 43 min |
| Feb 22, 1:27 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Feb 22, 1:54 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 51 min |
| Feb 22, 2:40 PM CST | Special Weather Statement | JAN | Clarke | 20 min |
| Feb 22, 3:17 PM CST | Special Weather Statement | JAN | Newton | 28 min |
| Feb 22, 3:34 PM CST | Special Weather Statement | JAN | Hinds, Warren | 56 min |
| Feb 22, 3:47 PM CST | Special Weather Statement | JAN | Lauderdale | 43 min |
| Feb 22, 3:54 PM CST | Special Weather Statement | JAN | Lauderdale | 31 min |
| Feb 22, 5:32 PM CST | Severe Thunderstorm Warning | JAN | Marion | 43 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.